# SDR A6WA200540338

- Difficulty date: November 8, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 9,676 hours, 8,121 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB CLIP AT FS 280, LBL 9.0 IS CRACKED IN RADIUS AT TOP CLIP, CRACK APPROX .50 INCH LONG.  REMOVED AND REPLACED FS 280, LBL 9.0 FLOORBEAM TO BULKHEAD ANGLE IAW SRM (OB CLIP).  (K)
